×

Multivariate Padé approximants revisited. (English) Zbl 0622.65011

A general definition of multivariate Padé approximants is given which includes previous definitions of several authors as special cases. The coefficients of the polynomials in the numerator and the denominator of the Padé approximant are determined by a system of linear equations. A representation in terms of determinants is given. By considering suitable intermediate approximation problems, the multivariate Padé approximant can be calculated by a recursive algorithm.
Reviewer: R.Wegmann

MSC:

65D15 Algorithms for approximation of functions
41A21 Padé approximation
41A63 Multidimensional problems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] C. Brezinski,A general extrapolation algorithm, Publication ANO 9, Université de Lille, 1979.
[2] J. Chisholm,N-variable rational approximants. In [14], 23–42. · Zbl 0368.41010
[3] A. Cuyt,Multivariate Padé approximants, Journ. Math. Anal. Appl. 96 (1), 1983, 238–293. · Zbl 0525.41017
[4] A. Cuyt,Padé approximants for operators: theory and applications, Lecture Notes in Mathematics 1065, Springer Verlag, Berlin, 1984. · Zbl 0538.41024
[5] A. Cuyt,A review of multivariate Padé approximation theory, J. Comp. Appl. Math. 12 & 13 (1985), 221–232. · Zbl 0572.41010
[6] A. Cuyt and B. Verdonk,General order Newton-Padé approximants for multivariate functions, Num. Math. 43, 1984, 293–307. · Zbl 0513.41008
[7] P. Graves Morris, R. Hughes Jones and G. Makinson,The calculation of some rational approximants in two variables, Journ. Inst. Math. Appl. 13, 1974, 311–320. · Zbl 0284.65009
[8] R. Hughes Jones,General rational approximants in n variables, Journ. Approx. Theory 16, 1976, 201–233. · Zbl 0316.41011
[9] J. Karlsson and H. Wallin,Rational approximation by an interpolation procedure in several variables. In [14], 83–100. · Zbl 0368.41011
[10] D. Levin,General order Padé-type rational approximants defined from double power series, Journ. Inst. Math. Appl. 18, 1976, 1–8. · Zbl 0352.41015
[11] D. Levin,On accelerating the convergence of infinite double series and integrals, Math. Comp. 35, 1980, 1331–1345. · Zbl 0454.65006
[12] C. Lutterodt,A two-dimensional analogue of Padé approximant theory, Journ. Phys. A 7, 1974, 1027–1037. · Zbl 0288.32002
[13] C. Lutterodt,Rational approximants to holomorphic functions in n dimensions, Journ. Math. Anal. Appl. 53, 1976, 89–98. · Zbl 0319.32005
[14] E. Saff and R. Varga,Padé and Rational Approximations: Theory and Applications, Academic Press, London, 1977. · Zbl 0348.41020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.